Stability radii of positive linear systems under fractional perturbations

Bui The Anh, Nguyen Khoa Son

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we study stability radii of positive linear discrete-time systems under fractional perturbations. It is shown that real and complex stability radii coincide and can be computed by a simple formula. From the obtained results, we apply to derive estimates and computable formulae for the stability radii of positive linear delay systems. Finally, a simple example is given to illustrate the obtained results.

Original languageEnglish
Pages (from-to)1267-1277
Number of pages11
JournalInternational Journal of Robust and Nonlinear Control
Volume19
Issue number11
DOIs
Publication statusPublished - 25 Jul 2009
Externally publishedYes

Keywords

  • Fractional perturbation
  • Nonnegative matrix
  • Positive linear system
  • Stability radius

Fingerprint Dive into the research topics of 'Stability radii of positive linear systems under fractional perturbations'. Together they form a unique fingerprint.

  • Cite this